302 Titel in Klassifikation (DDC) → Naturwissenschaften und Mathematik → Mathematik 2
zu den Filteroptionen302 Titel in Klassifikation (DDC) → Naturwissenschaften und Mathematik → Mathematik
2
The braid group action on the set of exceptional sequences of a hereditary artin algebra
In: Abelian group theory and related topics: Conference on Abelian Groups, August 1 - 7, 1993, Oberwolfach, Germany, Jg. 171, S. 339-3521994Algebraic K-Theory of generalized free products, part 1
In: The Annals of Mathematics (2), Jg. 108 H. 2, S. 135-204Algebraic K-Theory of generalized free products, part 2
In: Annals of Mathematics, Jg. 108 H. 2, S. 205-256Algebraic K-theory of spaces: a manifold approach
In: Current trends in algebraic topology, Jg. vol. 1, S. 141-184Algebraic K-theory of topological spaces. I
In: Algebraic and geometric topology: proceedings of the Symposium in Pure Mathematics of the American Mathematical Society, held at Stanford University, Stanford, California, August 2 - 21, 1976, Jg. vol. 1, S. 35-60Algebraically irreducible representations of L to the power of 1-algebras of exponential Lie groups
In: Duke mathematical journal, Jg. 50 H. 4, S. 1077-1106Algebras whose Auslander-Reiten quivers have large regular components
In: Journal of Algebra, Jg. 153 H. 2, S. 494-516An elementary proof of the strong converse theorem for the multiple-access channel
In: J. Combinatorics, Information and System Sciences, Jg. 7 H. 3, S. 216-230An example of a generalized completely continuous representation of a locally compact group
In: Studia Mathematica, Jg. 105 H. 2, S. 189-205An identity in combinatorial extremal theory
In: Advances in Mathematics, Jg. 80 H. 2, S. 137-151An inequality for the weights of two families of sets, their unions and intersections
In: Zeitschrift für Wahrscheinlichkeitstheorie und verwandte Gebiete, Jg. 43 H. 3, S. 183-185An optimal bound for the spectral variation of two matrices
In: Linear algebra and its applications, Jg. 71 H. Nov, S. 77-80An un-delooped version of algebraic K-theory
In: Journal of Pure and Applied Algebra, Jg. 79 H. 3, S. 255-270Another note on a theorem of Minc on irreducible nonegative matrices
In: Linear and multilinear algebra, Jg. 6 H. 1, S. 61-62